# SDR SWAA2014091732056

- Difficulty date: September 15, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 8,581 hours, 3,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Latch
- Part number: 101327
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OVERHEAD EXIT SIGN COVER LATCH BROKEN.  R & R LATCH IAW SIP.
